MAUDE Adverse Event Report: EBI, LLC. SFLX - COILETTE

EBI, LLC. SFLX - COILETTE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced an allergic reaction while she was treating with the bone healing system.The patient stated that she has a copper allergy.The patient¿s bhs controller and coil make her foot swell up and cause discomfort.It was later reported on (b)(6) 2022, that the patient confirmed the coil used was a slfx coilette.The patient further advised she had a full body allergic reaction to the bhs.The skin on her whole body was itchy.The patient did not experience redness, blisters, welts, no other skin issues, or pain.The patient was advised by her physician to discontinue treatment with the bone healing system, and she would be switched to an ortho pak assembly.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device not was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with allergic reaction, swelling, and discomfort.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced an allergic reaction while she was treating with the bone healing system.The patient stated that she has a copper allergy.The patient¿s bhs controller and coil make her foot swell up and cause discomfort.It was later reported on aug 5, 2022, that the patient confirmed the coil used was a slfx coilette.The patient further advised she had a full-body allergic reaction to the bhs.The skin on her whole body was itchy.The patient did not experience redness, blisters, welts, no other skin issues, or pain.The patient was advised by her physician to discontinue treatment with the bone healing system, and she would be switched to an ortho pak assembly.No additional patient consequences have been reported.

Brand Name
SFLX - COILETTE
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key15289273
Report Number0002242816-2022-00097
Device Sequence Number12547492
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1068238
Device Lot NumberN/A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale